# SDR ASAA2023103045855

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,864 hours, 11,244 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010220
- Condition: Faulted
- Location: #1 Engine
- Part time: 35,913 hours, 11,256 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 GENERATOR CAME OFF LINE DURING DESCENT AND WOULDNT RESET. SOURCE OFF LIGHT GEN OFF. BUS LIGHT. GROUNDED - YES. PERFORMED BITE TEST ON #1 IDG PER FIM 24-21 TASK 801. NO FURTHER FAULTS NOTED. INITIAL EVALUATION REVEALED IDG FAULT LIGHT ON GCU 1. PERFORMED WIRING CHECKS LISTED ON FIM 24-21 TASK 805, NO DISCREPANCIES NOTED. PER FIM 24-21 TASK 805, REPLACED GCU 1 REF AMM 24-21-81/401, OPS CHECK FAILED, SOURCE OFF LIGHT ILLUMINATES FOR #1 GENERATOR. SUSPECT BAD IDG. REMOVED AND REPLACED #1 IDG, REF AMM 24-11-11, LEAK CHECK GOOD, PERFORMED GCU BITE TEST.
